# SDR GTIA021104

- Difficulty date: September 24, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT FS 1287 LONGERON 29R CORROSION OUTBOARD FLANGE UNDERSIDE, HI-LOCK.  INSTALLED LONGERON.  (M)
